# SDR MALA060316

- Difficulty date: May 10, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 22,548 hours, 24,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 319-390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RT FUSELAGE IS DENTED BETWEEN FS 319 AND 390 AND BETWEEN SL1616 AND SL1620.  TWO EXTERNAL DOUBLERS HAVE BEEN INSTALLED IN THE AREA IAW MESABA EO S53005.
